Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 9, 2007, 5:44 PM MDT for Torrance County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 5:44 PM MDT (23:44 UTC)
- Expired
- Jun 9, 2007, 6:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 119 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:57 PM MDT | HAIL 0.75 | 7 Se Clines Corners, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 092344
SVRABQ
NMC057-100045-
/O.NEW.KABQ.SV.W.0101.070609T2344Z-070610T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 PM MDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO
* UNTIL 645 PM MDT
* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES NORTHWEST OF ENCINO...OR ABOUT 26 MILES
NORTHWEST OF VAUGHN...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN TORRANCE COUNTY AROUND 600 PM MDT...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
LAT...LON 3483 10574 3454 10577 3450 10530 3504 10530
3506 10567
$$
193 follow-up statements
000
WWUS55 KABQ 100010
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 PM MDT SAT JUN 9 2007
NMC057-100045-
/O.CON.KABQ.SV.W.0101.000000T0000Z-070610T0045Z/
TORRANCE-
610 PM MDT SAT JUN 9 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TORRANCE
COUNTY UNTIL 645 PM MDT...
AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 18 MILES WEST OF ENCINO...OR ABOUT 17
MILES EAST OF ESTANCIA...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF ENCINO AROUND 645 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3484 10588 3426 10600 3428 10532 3504 10530
3503 10584
$$
19000
WWUS55 KABQ 100033 RRA
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT SAT JUN 9 2007
NMC057-100045-
/O.CON.KABQ.SV.W.0101.000000T0000Z-070610T0045Z/
TORRANCE-
633 PM MDT SAT JUN 9 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TORRANCE
COUNTY UNTIL 645 PM MDT...
AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15
MILES SOUTHEAST OF CLINES CORNERS TO 17 MILES SOUTHWEST OF
CEDARVALE...OR ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF
VAUGHN TO 22 MILES WEST OF CORONA...MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CEDARVALE AND ENCINO AROUND 645 PM MDT...
HEAVY RAINS FROM THESE THUNDERSTORMS MAY CAUSE PONDING OF WATER
ON ROADWAYS.
LAT...LON 3484 10588 3426 10600 3428 10532 3504 10530
3503 10584
$$
19000
WWUS55 KABQ 100047
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT SAT JUN 9 2007
NMC057-100057-
/O.EXP.KABQ.SV.W.0101.000000T0000Z-070610T0045Z/
TORRANCE-
647 PM MDT SAT JUN 9 2007
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EASTERN TORRANCE
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS
ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3484 10588 3426 10600 3428 10532 3504 10530
3503 10584
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:05 PM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 9, 3:05 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT SAT JUN 9 2007 ...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY... .DISCUSSION... UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE. SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE. ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL. GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES INTO THE REGION. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 91 54 84 / 20 5 5 5 GALLUP.......................... 45 87 47 78 / 20 5 5 20 GRANTS.......................... 47 86 48 77 / 50 20 20 30 GLENWOOD........................ 53 92 53 80 / 30 10 10 40 CHAMA........................... 41 78 40 77 / 40 20 20 20 LOS ALAMOS...................... 50 80 50 79 / 60 20 20 20 RED RIVER....................... 39 71 39 71 / 60 20 20 40 TAOS............................ 47 83 46 80 / 50 20 20 30 SANTA FE........................ 50 83 49 81 / 60 20 20 40 SANTA FE AIRPORT................ 53 85 54 83 / 60 20 20 30 ESPANOLA........................ 53 89 53 88 / 50 20 20 20 ALBUQUERQUE HEIGHTS............. 63 88 63 85 / 60 10 20 30 ALBUQUERQUE VALLEY.............. 59 89 58 86 / 60 10 20 30 ALBUQUERQUE FOOTHILLS........... 59 88 61 84 / 60 20 20 30 ALBUQUERQUE WEST MESA........... 61 89 62 85 / 60 10 20 30 SOCORRO......................... 59 88 58 83 / 30 10 20 30 SANDIA PARK/CEDAR CREST......... 47 78 47 78 / 60 20 20 30 MORIARTY/ESTANCIA............... 50 83 52 82 / 50 20 20 30 CARRIZOZO....................... 57 84 57 81 / 30 10 20 30 RUIDOSO......................... 51 76 50 73 / 30 20 20 40 RATON........................... 51 86 51 83 / 50 10 10 20 LAS VEGAS....................... 49 83 49 77 / 60 20 20 30 ROY............................. 56 85 59 84 / 40 10 10 20 CLAYTON......................... 58 88 60 87 / 40 5 5 10 SANTA ROSA...................... 60 90 63 87 / 40 10 20 20 TUCUMCARI....................... 62 92 64 87 / 40 10 10 20 FORT SUMNER..................... 62 91 65 87 / 40 10 20 20 CLOVIS.......................... 62 87 63 85 / 30 10 20 20 PORTALES........................ 62 88 64 86 / 30 10 20 20 ROSWELL......................... 63 90 65 89 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 AM MDT SAT JUN 9 2007 CORRECTION TO SPOTTER INFORMATION STATEMENT. NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 800 AM MDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. 43
In the hours before
Special weather statement, Jun 9, 2:43 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT SAT JUN 9 2007 NMZ017-092115- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- 243 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS NORTH AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN... ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Special weather statement, Jun 9, 2:47 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT SAT JUN 9 2007 NMZ002-092115- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 247 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER EL VADO... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE... LOS OJOS AND RUTHERON. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 19
Local storm report, Jun 9, 2:50 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL GRANTS 35.15N 107.84W
06/09/2007 E1.00 INCH CIBOLA NM LAW ENFORCEMENT
&&
KDLocal storm report, Jun 9, 3:53 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E DOMINGO 35.51N 106.28W
06/09/2007 E1.25 INCH SANDOVAL NM TRAINED SPOTTER
ALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES
LARGER THAN QUARTERS.
&&
DPORTERLocal storm report, Jun 9, 4:38 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 2 S DOMINGO 35.48N 106.32W
06/09/2007 SANDOVAL NM PUBLIC
0342 PM TORNADO LA BAJADA 35.56N 106.24W
06/09/2007 SANTA FE NM OFFICIAL NWS OBS
SANTA FE AIRPORT TOWER REPORTED A TORNADO ON THE GROUND
NEAR LA BAJADA FOR 15 MINUTES FROM 327 PM TO 342 PM...
LIKELY INITIATED IN SANDOVAL COUNTY.
0400 PM HAIL 8 SW PORTALES 34.10N 103.44W
06/09/2007 E0.75 INCH ROOSEVELT NM OTHER FEDERAL
HAILED ALONG STATE ROAD 480 FOR APPROXIMATELY 5 TO 10
MINUTES.
0405 PM HAIL 1 S SPRINGER 36.35N 104.59W
06/09/2007 E0.75 INCH COLFAX NM PUBLIC
AT MILE MARKER 412 ALONG INTERSTATE 25.
0410 PM TORNADO 5 NW MADRID 35.46N 106.21W
06/09/2007 SANTA FE NM PUBLIC
SAME SEVERE THUNDERSTORM...SECOND OBSERVED TORNADO.
&&
DPORTERLocal storm report, Jun 9, 5:13 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 4 E LA CIENEGA 35.58N 106.04W
06/09/2007 E0.88 INCH SANTA FE NM PUBLIC
TWO INCHES DEEP ALONG HIGHWAY 14...EAST OF LA CIENEGA.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 54 min |
| Jun 9, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 65 min |
| Jun 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 57 min |
| Jun 9, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 9, 3:07 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 53 min |
| Jun 9, 3:35 PM MDT | Tornado Warning | ABQ | Sandoval, Santa Fe | 40 min |
| Jun 9, 3:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 9, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 58 min |
| Jun 9, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
| Jun 9, 4:17 PM MDT | Tornado Warning | ABQ | Santa Fe | 43 min |
| Jun 9, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Jun 9, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 9, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 58 min |
| Jun 9, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 64 min |
| Jun 9, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 22 min |
| Jun 9, 5:21 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 54 min |
| Jun 9, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 54 min |
| Jun 9, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.